Über eine Borelsche Identität.

Helmut Grunsky

Mathematische Zeitschrift (1964)

  • Volume: 84, page 233-243
  • ISSN: 0025-5874; 1432-1823

How to cite


Grunsky, Helmut. "Über eine Borelsche Identität.." Mathematische Zeitschrift 84 (1964): 233-243. <http://eudml.org/doc/170260>.

author = {Grunsky, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {complex analysis},
language = {ger},
pages = {233-243},
title = {Über eine Borelsche Identität.},
url = {http://eudml.org/doc/170260},
volume = {84},
year = {1964},

AU - Grunsky, Helmut
TI - Über eine Borelsche Identität.
JO - Mathematische Zeitschrift
PY - 1964
VL - 84
SP - 233
EP - 243
LA - ger
KW - complex analysis
UR - http://eudml.org/doc/170260
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.